# SDR ASOA201101385

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 18,033 hours, 16,281 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 452
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DURING APPROACH.  EMERGENCY DECLARED AS A PRECAUTION.  R & R FECU IAW AMM 27-51-05.  OPS CHECKED GOOD.  ACFT OK FOR CONTINUED SERVICE. (CLOSED)
